| Model Number |
439888 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Device Overstimulation of Tissue (1991)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced diaphragmatic and phrenic nerve stimulation from the left ventricular (lv) lead.Elevated thresholds were also noted on the lead.The lead was capped and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 7122q-65 lead, implanted: (b)(6) 2015, 2088tc-52 lead implanted: (b)(6) 2015 cd3369-40q crt-d implanted: (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported, that the patient experienced diaphragmatic.And phrenic nerve stimulation from the left ventricular (lv) lead.Elevated thresholds were also noted, on the lead.The lead was capped and replaced.No further patient complications have been reported, as a result of this event.The lv lead was turned off, prior to replacement.
Additional Manufacturer Narrative
Correction: b5: imf (annex f) health impact codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently, unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.